# SDR SWIA202265642

- Difficulty date: May 22, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N300SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000837
- Aircraft time: 5,361 hours, 4,463 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Smoke
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL IN CABIN DURING TAKEOFF. SMELL MOSTLY WENT AWAY AFTER TAKEOFF DURING CLIMB.   (FLIGHT 3503 - FILED CLOSED)      NO HISTORY. UPON ARRIVAL TO AIRCRAFT NO ABNORMAL SMELL WAS NOTED. SPOKE WITH CAPTAIN, OBSERVED SMELL WAS NOT OVERPOWERING OR SEVERE ENOUGH TO IMPACT NORMAL CONTINUED OPERATIONS AT THE TIME OF OBSERVANCE, SMELL DISSIPATED QUICKLY, NO SMOKE WHATSOEVER WHAT OBSERVED, NO SMOKE WARNING MSGS. INSPECTED COCKPIT AREA, DISPLAYS, LIGHTS ETC FOR ANY ABNORMAL SMELL, NONE NOTED. INSPECTED FWD AVIONICS COMPARTMENT FOR ANY ABNORMAL SMELL OR INDICATION, NONE FOUND. PERFORMED OPERATIONAL TEST OF AVIONICS VENTILATION FANS AND SYSTEM, REFERENCE AMM 21-26-00, NO DEFECTS NOTED. CHECKED CMC FOR ANY FAULT MESSAGES, NONE NOTED. OPERATED BOTH AIR CONDITIONING PACKS AND RECIRC FANS, NO ABNORMAL SMELL WAS OBSERVED. AIRCRAFT IS SUITABLE FOR CONTINUED SERVICE AT THIS TIME.
